# SDR UPS98826655

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INNER RIB BETWEEN MLG DOORS FS 960 HAS CRACKS.  REMOVED RIB FABBED NEW ONE ON DAC DWG 5616306, INSTALLED IAW DC8 SRM 51 1 4 AND 51 1 20D.
